# SDR UALA2012013000583

- Difficulty date: January 29, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,533 hours, 13,450 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LEFT CENTER FLOOR STRIP AND CENTER CROSS AISLE FLOOR STRIP ARE INOP.  REPLACED EEL BATTERY BY SEAT 22A.  OPS CHECKS NORMAL.
